Abbott Medical Swartz¿ Braided Transseptal Guiding Introducer, SL0¿, 63 cm Length, 8.5 F; Introducer, Catheter
Back to Search Results |
| Model Number |
407451 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
During an atrial fibrillation procedure, after performing the transseptal puncture, while aspirating blood through the tube, air bubbles were aspirated.The sheath was replaced to resolve the issue.The procedure was completed with no adverse patient consequences.